# SDR CA101123009

- Difficulty date: October 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp AS355*
- Aircraft time: 12,094 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 704A33699008
- Condition: Misinstalled
- Location: Swashplate
- Component: Swashplate, Urocop
- Component part number: 350A37100411
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SWASHPLATE BOOT BREATHER HOLE FOUND ON UPPER SIDE OF LOWER BOOT FOLD.  THREE SEPARATE OCCASIONS, HOLE SHOULD BE ON LOWER SIDE OF FOLD IN ORDER TO AVOID ENTRY OF MOISTURE.
